# SDR IXXA20211007059

- Difficulty date: September 15, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
IN COMPLIANCE OF ATI 57-508-00-02 MAINTENANCE IDENTIFIED CORROSION IN THE BUTTSPLICE ON THE RIGHT WING UPPER EXTERIOR SURFACE JUST AFT OF THE #11 SLAT. W BOEING 767 -200 SRM 57-00-03, CORROSION OUT OF LIMITS-LEVEL 2.
REMOVED DAMAGED AREA, SPLICED AND REPAIRED IAW BOEING 767-200 SRM
57-00-03 AND ENGINEERING ORDER-REA47481REA05.
